MathSciNet Relay Station
MathSciNet bibliographic data
MR939505 82A05 (35Q20 82A45)
Lebowitz, Joel L.; Rose, Harvey A.; Speer, Eugene R. Statistical mechanics of the nonlinear Schrödinger equation. J. Statist. Phys. 50 (1988), no. 3-4, 657–687.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement